Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 182, NWS Tallahassee, FL

July 9, 2011Jackson County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 9, 2011, 4:10 PM CDT for Jackson County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2011, 4:10 PM CDT (21:10 UTC)
Expired
Jul 9, 2011, 5:00 PM CDT
In force
50 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

County Jackson County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2773 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2773 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

641 
WUUS52 KTAE 092110
SVRTAE
FLC063-092200-
/O.NEW.KTAE.SV.W.0182.110709T2110Z-110709T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
410 PM CDT SAT JUL 9 2011

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...

* UNTIL 500 PM CDT

* AT 406 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MARIANNA
  MUNICIPAL A/P...AND MOVING NORTHEAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  BLUE  SPRING...CHIPOLA TERRACE...GREENWOOD...BUENA VISTA...        
  HORNSVILLE...TWO EGG...MALONE...LOVEDALE...HAYNES...DELLWOOD AND   
  BASCOM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3099 8513 3099 8501 3086 8495 3072 8515
      3085 8532
TIME...MOT...LOC 2109Z 224DEG 5KT 3081 8519

$$

17-GOULD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 2:36 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jul 9, 2:36 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
336 PM EDT SAT JUL 9 2011

.SYNOPSIS...
THE 16 UTC REGIONAL SURFACE ANALYSIS SHOWED A SUBTROPICAL RIDGE
OVER SOUTH FL AND THE EASTERN GULF OF MEXICO...AND A QUASI-
STATIONARY FRONT ACROSS NORTH GA AND NORTH AL. LOCAL RADARS SHOWED
SCATTERED THUNDERSTORMS ACROSS THE FORECAST AREA...AND THESE WILL
LIKELY LINGER UNTIL THIS EVENING. VAPOR IMAGERY AND UPPER AIR DATA
SHOWED OUR FORECAST AREA UNDER A COL...WITH HIGH PRESSURE CELLS TO
OUR NORTHWEST AND SOUTHEAST...AND TROUGHS TO OUR NORTHEAST AND
SOUTHWEST. PRECIP WATER IMAGERY SHOWED VALUES ABOUT 30 PERCENT
ABOVE CLIMATOLOGY.

&&

.SHORT TERM...
(TONIGHT THROUGH TUESDAY) BY TUESDAY A 500 MB HIGH IS FORECAST TO
BE CENTERED OVER THE TN VALLEY. DESPITE THESE BUILDING HEIGHTS
OVER THE SOUTHEAST...OUR FORECAST AREA WILL REMAIN IN A FAIRLY
MOIST ZONE WITH PRECIP WATER VALUES REMAINING AROUND 2 INCHES OR
HIGHER. SUCH DEEP MOISTURE...WHEN COMBINED WITH CONDITIONAL
INSTABILITY AND AND FORCING...IS USUALLY CONDUCIVE FOR ABOVE-
AVERAGE POPS FOR OUR AREA THIS TIME OF YEAR. MUCH OF THE FORCING
WILL COME FROM MESOSCALE BOUNDARIES (I.E. THE SEA BREEZE FRONTS
THAT DEVELOP EACH AFTERNOON)...BUT THERE ARE INDICATIONS THAT A
MID LEVEL VORT MAX (AND ACCOMPANYING ENHANCED DEEP LAYER MOISTURE)
WILL CIRCLE AROUND THE HIGH TO OUR NORTH AND AFFECT OUR REGION
MONDAY NIGHT AND TUESDAY. THIS COULD FURTHER ENHANCE THE RAIN
CHANCES...EVEN OVERNIGHT. SOME DRYING MAY COME IN FROM THE EAST
TUESDAY AFTERNOON...WHICH IS WHY WE WILL KEEP THE POP NEAR
CLIMATOLOGY FOR THAT DAY. TEMPERATURES WILL BE A FEW DEGREES ABOVE
AVERAGE...BUT JUST HOW MUCH WILL DEPEND ON EACH FORECAST POINT AND
WHETHER OR NOT THAT POINT GETS CLOUDS AND RAIN OR NOT. THE OVERALL
MOIST...TROPICAL ENVIRONMENT FORECAST THROUGH TUESDAY IS USUALLY
NOT AS CONDUCIVE FOR SEVERE THUNDERSTORMS AS WHAT WE SAW
FREQUENTLY DURING THE LAST FEW WEEKS IN JUNE.

.LONG TERM...
(TUESDAY THROUGH NEXT SATURDAY) THE FORECAST FOR THE EXTENDED
PERIOD WILL BE A CONTINUATION OF THE PREVIOUS FORECAST TRENDS.
THE GFS AND EURO REMAIN IN FAIRLY GOOD AGREEMENT THAT THE LARGE
SCALE PATTERN ACROSS THE CONUS IS TRANSITIONING TO ONE WITH A MEAN
TROUGH ALONG THE WEST COAST... ANOTHER OFF THE EAST COAST...AND A
BROAD RIDGE EXTENDING FROM THE SOUTHERN PLAINS TO THE CAROLINAS...
CENTERED OVER THE MISSISSIPPI VALLEY. THE PATTERN IS FORECAST TO
BECOME ABNORMALLY AMPLIFIED FOR THIS TIME OF YEAR DURING THE
COMING WEEK...AS A VIGOROUS SHORT WAVE DIGS INTO THE MEAN TROUGH
ALONG THE WEST COAST...AND THE RIDGE SHARPENS AND BECOMES CENTERED
OVER THE UPPER MISSISSIPPI VALLEY TOWARD THE END OF NEXT WEEK.
EXPECT A PERSISTENT LOW LEVEL SOUTHERLY COMPONENT WILL MAINTAIN
SIGNIFICANT DEEP LAYER TROPICAL MOISTURE ACROSS THE
AREA...PROVIDING FUEL FOR THE DEVELOPMENT OF SHOWERS AND
THUNDERSTORMS...AS STRONG DAYTIME HEATING CONTINUES AND THE
SEABREEZE PUSHES INLAND EACH DAY. THE IMPACT OF THE UNSEASONABLY
AMPLIFIED PATTERN ON THE TRI-STATE AREA IS EXPECTED TO OCCUR
TOWARD THE END OF THE WEEK...WHEN A STRONG SHORT WAVE DROPS INTO
THE MEAN TROUGH OFF THE EAST COAST...AND PUSHES A COLD FRONT SOUTH
AND WEST ACROSS THE CAROLINAS INTO GEORGIA. THIS SHOULD PROVIDE AN
ADDITIONAL FOCUS FOR MORE WIDESPREAD SHOWERS AND THUNDERSTORMS ON
FRIDAY AND SATURDAY. WITH THE STRONG UPPER LEVEL RIDGE DOMINATING
THE AREA...TEMPERATURES WILL CONTINUE TO BE WELL ABOVE NORMAL FOR
MUCH OF THE WEEK...AND THE COMBINATION OF HOT AFTERNOON
TEMPERATURES AND RELATIVELY HIGH HUMIDITIES WILL RESULT IN HIGHER
THAN NORMAL HEAT INDICES THAT WILL NEED TO BE CLOSELY MONITORED.
INCREASED CLOUDS AND SHOWERS TOWARD THE END OF THE WEEK SHOULD
ALLOW TEMPERATURES TO TREND DOWNWARD A BIT TOWARD MORE NORMAL
VALUES. EXPECT POPS TO REMAIN NEAR CLIMATOLOGICAL NORMALS FOR MOST
OF THE WEEK...THEN INCREASE SOME BY THE END OF THE WEEK...AS THE
FRONTAL BOUNDARY PUSHES INTO THE AREA FROM THE NORTHEAST.

&&

.AVIATION...
NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE REGION
OCCASIONALLY REDUCING CONDITIONS TO IFR LEVELS AT THE TERMINALS.
GUSTY WINDS UP TO 35KT WILL ALSO BE POSSIBLE THROUGH 01Z.
THEREAFTER...EXPECT CONVECTION TO DIMINISH. WITH DEBRIS CLOUDINESS
ALSO EXPECTED TO DISSIPATE BY MORNING...MVFR VSBYS WILL BE
POSSIBLE...ESPECIALLY AT TLH/VLD/ECP BEFORE SUNRISE. VFR
CONDITIONS SHOULD PREVAIL BY 13Z WITH THE POTENTIAL FOR TSRA
DEVELOPING NEAR ECP BY 14Z. OTHER TERMINALS SHOULD REMAIN PRECIP
FREE UNTIL AFTER 18Z...SO NO MENTION OF STORMS AT THIS TIME.

&&

.MARINE...
A SUBTROPICAL HIGH PRESSURE RIDGE WILL REMAIN TO THE SOUTH OF THE
COASTAL WATERS WELL INTO THE UPCOMING WORK WEEK...PROVIDING THE
REGION WITH SOUTH TO SOUTHWEST WINDS. SCATTERED SHOWERS AND
THUNDERSTORMS WILL CONTINUE...MAINLY IN THE OVERNIGHT AND MORNING
HOURS. THIS IS THE TIME OF YEAR WHEN ISOLATED WATERSPOUTS CAN
DEVELOP OVER THE WARM WATERS OF THE GULF OF MEXICO...ESPECIALLY
DURING THE MORNING HOURS.

&&

.FIRE WEATHER...
WARM AND HUMID CONDITIONS WILL CONTINUE INTO THE NEW WORK WEEK.
SCATTERED SHOWERS AND THUNDERSTORMS EACH DAY MAY MAKE SOME DENT
INTO THE RECENT DROUGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   74  93  75  94  75 /  30  50  30  50  30
PANAMA CITY   77  89  77  89  77 /  30  50  30  50  40
DOTHAN        75  95  75  95  75 /  30  50  20  50  30
ALBANY        76  96  76  96  75 /  30  50  20  50  30
VALDOSTA      74  95  73  95  73 /  30  50  30  50  30
CROSS CITY    73  93  74  92  73 /  30  50  30  50  40
APALACHICOLA  77  90  76  90  77 /  30  40  30  50  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.

&&

LONG TERM...DUVAL
AVIATION...GODSEY
REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Jul 9, 2:47 AM CDT, 13 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
347 AM EDT SAT JUL 9 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-101100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
347 AM EDT SAT JUL 9 2011 /247 AM CDT SAT JUL 9 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ALABAMA...FLORIDA...NORTHERN FLORIDA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
A TROPICAL AIRMASS WILL LEAD TO A GOOD CHANCE OF SHOWERS AND
THUNDERSTORMS TODAY INTO THIS EVENING. A FEW STORMS COULD PRODUCE
HEAVY RAINFALL RATES. HEAT INDICES WILL ALSO RANGE BETWEEN 100 AND
105 DEGREES THIS AFTERNOON DUE TO A COMBINATION OF TEMPERATURES IN
THE LOW TO MID 90S AND DEWPOINTS IN THE LOW TO MID 70S.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THE ATMOSPHERE WILL CONTINUE TO BE FAVORABLE FOR A GOOD CHANCE OF
SHOWERS AND THUNDERSTORMS INTO THE THE EARLY PART OF THE WEEK AS
A TROPICAL AIRMASS LINGERS OVER THE AREA. BY MIDWEEK...EXPECT A
GOOD CHANCE OF MAINLY AFTERNOON SEA BREEZE STORMS. HOWEVER...NO
ORGANIZED OR WIDESPREAD SEVERE WEATHER IS FORECAST AT THIS TIME.
THE COMBINATION OF TEMPERATURES IN THE MIDDLE 90S AND HIGH
DEWPOINTS FROM THE TROPICAL AIRMASS MAY PUSH HEAT INDICES INTO
THE 105 TO 109 RANGE ON SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

DVD

In the hours before

Special weather statement, Jul 9, 12:39 PM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
139 PM EDT SAT JUL 9 2011

GAZ122-091815-
RANDOLPH GA-
139 PM EDT SAT JUL 9 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR RANDOLPH COUNTY
IN SOUTHWESTERN GEORGIA...

* UNTIL 215 PM EDT

AT 135 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR CUTHBERT. THIS STORM WAS NEARLY STATIONARY.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3165 8467 3169 8490 3183 8480 3180 8463
TIME...MOT...LOC 1739Z 023DEG 1KT 3175 8477

38-GODSEY
Special weather statement, Jul 9, 2:11 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
311 PM EDT SAT JUL 9 2011

GAZ142-092000-
EARLY GA-
311 PM EDT SAT JUL 9 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EARLY COUNTY IN
SOUTHWEST GEORGIA...

* UNTIL 400 PM EDT

AT 305 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 20 MILES NORTHEAST OF DOTHAN...OR NEAR HALEBURG...MOVING
SOUTHEAST AT 15 MPH.

PEOPLE IN CENTRAL EARLY COUNTY...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

WINDS UP TO 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3140 8485 3124 8493 3131 8508 3134 8508
      3144 8506
TIME...MOT...LOC 1911Z 299DEG 13KT 3136 8507

17-GOULD
Special weather statement, Jul 9, 2:43 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
343 PM EDT SAT JUL 9 2011

GAZ142>144-092030-
MILLER GA-BAKER GA-EARLY GA-
343 PM EDT SAT JUL 9 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BAKER...EARLY AND
MILLER COUNTIES IN SOUTHWEST GEORGIA...

* UNTIL 430 PM EDT

AT 336 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 34 MILES EAST OF DOTHAN...OR NEAR CUBA...MOVING
SOUTHEAST AT 10 MPH.

WINDS UP TO 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3136 8450 3111 8457 3122 8490 3140 8482
TIME...MOT...LOC 1943Z 300DEG 9KT 3130 8481

17-GOULD
Special weather statement, Jul 9, 3:10 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
410 PM EDT SAT JUL 9 2011

GAZ146-092100-
COLQUITT GA-
410 PM EDT SAT JUL 9 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR COLQUITT COUNTY
IN SOUTH CENTRAL GEORGIA...

* UNTIL 500 PM EDT

AT 403 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 28 MILES SOUTHWEST OF TIFTON...OR NEAR FUNSTON...MOVING
SOUTHEAST AT 25 MPH.

PEOPLE IN CENTRAL COLQUITT COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

WINDS UP TO 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3130 8356 3105 8366 3109 8392 3116 8400
      3131 8398 3131 8390
TIME...MOT...LOC 2010Z 306DEG 23KT 3119 8386

17-GOULD
Special weather statement, Jul 9, 3:41 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
441 PM EDT SAT JUL 9 2011

FLZ011-092130-
JACKSON FL-
341 PM CDT SAT JUL 9 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR JACKSON COUNTY IN
THE FLORIDA PANHANDLE...

* UNTIL 430 PM CDT

AT 336 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR MARIANNA...OR NEAR MARIANNA MUNICIPAL A/P...MOVING
EAST AT 5 MPH.

PEOPLE IN CENTRAL JACKSON COUNTY...INCLUDING THE CITY OF MARIANNA...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

PENNY SIZE HAIL...AND WINDS UP TO 40 TO 50 MPH ARE EXPECTED WITH
THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3095 8501 3067 8496 3068 8540 3077 8540
      3083 8546 3095 8539
TIME...MOT...LOC 2041Z 270DEG 6KT 3081 8519

17-GOULD
Special weather statement, Jul 9, 3:47 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
447 PM EDT SAT JUL 9 2011

ALZ065-066-092145-
COFFEE AL-DALE AL-
347 PM CDT SAT JUL 9 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR COFFEE AND DALE
COUNTIES IN SOUTHEAST ALABAMA...

* UNTIL 445 PM CDT

AT 344 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR ENTERPRISE...OR NEAR LOWE ARMY HELIPORT...MOVING
NORTHEAST AT 10 MPH.

PEOPLE IN CENTRAL DALE AND EASTERN COFFEE COUNTIES...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

DIME SIZE HAIL...AND WINDS UP TO 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3159 8563 3136 8545 3125 8576 3141 8586
TIME...MOT...LOC 2048Z 240DEG 7KT 3135 8578

17-GOULD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 3:41 PM CDTSpecial Weather StatementTAEJackson49 min
Jul 9, 4:28 PM CDTSpecial Weather StatementTAEJackson47 min
Jul 9, 5:09 PM CDTSevere Thunderstorm WarningTAEJackson36 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.